Alert archive / Puerto Rico / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS JSJ
NWS JSJ issued this flash flood watch at Aug 23, 2016, 8:34 AM CDT. It took effect at Aug 24, 2016, 1:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2016, 8:34 AM CDT (13:34 UTC)
- In effect from
- Aug 24, 2016, 1:00 AM CDT
- Expired
- Aug 24, 2016, 5:10 PM CDT
- In force
- 16 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted.
799 WGCA62 TJSJ 231334 CCA FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 934 AM AST TUE AUG 23 2016 ...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE MOVES OVER THE LOCAL REGION ON WEDNESDAY... PRZ001>013-VIZ001-002-232200- /O.NEW.TJSJ.FF.A.0004.160824T0600Z-160825T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS... COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS... MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 934 AM AST TUE AUG 23 2016 ...FLASH FLOOD WATCH IN EFFECT FROM EARLY WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS * FROM EARLY WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION ON WEDNESDAY...INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS SHOULD MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER SCENARIO. * THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS STRONG TROPICAL WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES AND ROCKFALL IN AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF HEAVY RAINFALL. AT THIS TIME...THE AREAS MORE PRONE TO FLASH FLOODING ARE THE U.S. VIRGIN ISLANDS AND THE EASTERN HALF OF PUERTO RICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
895 WGCA62 TJSJ 240043 FFASJU FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 843 PM AST TUE AUG 23 2016 ...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE MOVES OVER THE LOCAL REGION ON WEDNESDAY... PRZ001>013-VIZ001-002-241200- /O.CON.TJSJ.FF.A.0004.160824T0600Z-160825T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS... COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS... MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 843 PM AST TUE AUG 23 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS. * FROM 2 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING * A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION ON WEDNESDAY...INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS SHOULD MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER SCENARIO. * THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS STRONG TROPICAL WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES AND ROCKFALL IN AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF HEAVY RAINFALL. AT THIS TIME...THE AREAS MORE PRONE TO FLASH FLOODING ARE THE U.S. VIRGIN ISLANDS AND THE EASTERN HALF OF PUERTO RICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
632 WGCA62 TJSJ 241051 AAA FFASJU FLASH FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 651 AM AST WED AUG 24 2016 ...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE MOVES OVER THE LOCAL REGION TODAY... PRZ001>013-VIZ001-002-241900- /O.CON.TJSJ.FF.A.0004.000000T0000Z-160825T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS... COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS... MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 651 AM AST WED AUG 24 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS. * THROUGH MIDNIGHT TONIGHT * A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION TODAY FROM ITS POSITION OVER THE LEEWARD ISLANDS THIS MORNING...INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS SHOULD MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER SCENARIO. * THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS STRONG TROPICAL WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES AND ROCKFALL IN AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF HEAVY RAINFALL. AT THIS TIME...THE AREAS MORE PRONE TO FLASH FLOODING ARE THE U.S. VIRGIN ISLANDS AND THE EASTERN HALF OF PUERTO RICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
755 WGCA62 TJSJ 242210 FFASJU FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 610 PM AST WED AUG 24 2016 ...THE RISK FOR WIDESPREAD FLOODING WILL CONTINUE TO DECREASE... PRZ001>013-VIZ001-002-242315- /O.CAN.TJSJ.FF.A.0004.000000T0000Z-160825T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS... COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS... MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 610 PM AST WED AUG 24 2016 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... THE RISK FOR WIDESPREAD FLOODING WILL CONTINUE TO DECREASE THIS EVENING AND TONIGHT...AS THE BULK OF MOISTURE ASSOCIATED WITH INVEST 99L CONTINUES TO MOVE AWAY FROM THE FORECAST AREA. ALTHOUGH PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE REGIONAL WATERS...THE USVI AS WELL AS THE EASTERN THIRD OF PUERTO RICO TONIGHT AND EARLY THURSDAY MORNING...ENVIROMENTAL AND ATMOSPHERIC CONDITIONS DO NOT SUPPORT WIDESPREAD FLOODING TONIGHT. AS A RESULT...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Aug 23, 2:58 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Aug 23, 2:58 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service San Juan PR 358 AM AST TUE AUG 23 2016 .SYNOPSIS...Upper level ridge will remain over the region today, maintaining a relatively fair weather pattern across the forecast area. The ridge is expected to erode rapidly tonight and Wednesday as a tropical wave located about 400 miles east- southeast of the Lesser Antilles, moves close to the region. Showers and thunderstorms associated with this wave will affect the islands Wednesday and Thursday. Lingering Moisture will remain across the region on Friday, with drier than normal conditions expected over the upcoming weekend. && .DISCUSSION...Radar observations overnight and early this morning depicted isolated to scattered showers moving westward mostly across the surrounding coastal waters, with few of them affecting the U.S. Virgin Islands and Eastern sections of Puerto Rico. Showers are expected to diminish today as drier and stable air ahead of a tropical wave moves over the region. However, as usual, the limited available moisture will combine with daytime heating to produce afternoon showers and thunderstorms over Western and interior sections of Puerto Rico. The tropical wave around 400 miles to the east-southeast of the Leeward Islands is forecast to move westward to west-northwestward at 15 to 20 mph. At this translation speed the wave will reach the Eastern Caribbean Wednesday morning and Puerto Rico and the U.S. Virgin Islands Wednesday afternoon and Thursday. Showers and thunderstorms with locally heavy rainfall and gusty winds will likely affect the islands. Flooding in low lying areas and small streams are also likely with this wave. Accordingly to the National Hurricane Center (NHC), this wave has a tropical cyclone formation potential of 60 percent through the next 48 hours. Interests in the central and northern Lesser Antilles, the Virgin Islands, and Puerto Rico should monitor the progress of this system. && .AVIATION...Few passing -SHRA/SHRA ovr coastal waters an en route btw PR and Nrn Leeward islands. SCT ocnl BKN cld lyrs FL025... FL050...w/brief VCSH til 23/14z across the USVI terminals, TJSJ, and also TNCM and TKPK. Otherwise VFR conds expected through 23/15Z. Diurnally induced SCT SHRA/ Isold TSRA psbl across central and western PR after 23/17Z with psbl VCSH/VCTS mainly at TJMZ and N of TJPS til 23/22Z. && .MARINE...Marine conditions will deteriorate somewhat across the regional waters as the tropical wave approaches from the east. Seas of 2-4 feet will build to 4-6 feet late Wednesday into Thursday...especially across the Atlantic Waters. Seas will return to normal of 3-5 feet Friday into the weekend. && .PRELIMINARY POINT TEMPS/POPS... SJU 89 79 90 78 / 20 20 60 50 STT 90 79 88 78 / 20 50 60 60 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 09/72
Hazardous weather outlook, Aug 23, 6:34 AM CDT, 2 hours before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 448 AM AST MARTES 23 DE AGOSTO DE 2016 AMZ710>745-PRZ001>013-232100- SAN JUAN Y VECINDAD-NORESTE-SURESTE- INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD- NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 448 AM AST MARTES 23 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y RAFAGAS DE VIENTOS BREVES ESTA TARDE A TRAVES DE PORCIONES DEL OESTE Y INTERIOR DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES URBANAS Y DE RIACHUELOS A TRAVES DEL OESTE DE PUERTO RICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA VARIAS PLAYAS DEL NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES Y JUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVES DEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SON PROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MAS FAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDE ESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA A PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBEN MONITOREAR EL PROGRESO DE ESTE SISTEMA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-232100- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 448 AM AST MARTES 23 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE DE SANTA CRUZ. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES YJUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVESDEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SONPROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MASFAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDEESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA APUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBENMONITOREAR EL PROGRESO DE ESTE SISTEMA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SELES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONESY CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SANJUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:52 AM CDT | Small Craft Advisory | JSJ | 48 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2016Flash Flood Watches in U.S. Virgin Islands, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.